Absolutely structurally stable diffeomorphisms

John Franks*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

This paper gives a proof that if a diffeomorphism is structurally stable in a strong sense then it satisfies Axiom A of S. Smale. This provides a weakened converse of a theorem of J. Robbin on structural stability.

Original languageEnglish (US)
Pages (from-to)293-296
Number of pages4
JournalProceedings of the American Mathematical Society
Volume37
Issue number1
DOIs
StatePublished - Jan 1973

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Absolutely structurally stable diffeomorphisms'. Together they form a unique fingerprint.

Cite this